Systematics and evolution of the subfamily Gerbillinae (Mammalia, Rodentia, Muridae) - Archive ouverte HAL Access content directly
Journal Articles Molecular Phylogenetics and Evolution Year : 2005

Dates and versions

hal-02337164 , version 1 (29-10-2019)

Identifiers

Cite

Pascale C Chevret, Gauthier Dobigny. Systematics and evolution of the subfamily Gerbillinae (Mammalia, Rodentia, Muridae). Molecular Phylogenetics and Evolution, 2005, 35 (3), pp.674-688. ⟨10.1016/j.ympev.2005.01.001⟩. ⟨hal-02337164⟩
49 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More